MAUDE Adverse Event Report: ARTHREX, INC. BC, CORKSCREW FT, TRI-PLAY, 4.75MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BC, CORKSCREW FT, TRI-PLAY, 4.75MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BC, CORKSCREW FT, TRI-PLAY, 4.75MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by an arthrex subsidiary employee via email that an ar-1927bcf-475 biocomposite corkscrew ft anchor broke when it was implanted and turned clockwise.All the broken fragments were removed, and the case was completed using another r-1927bcf-475 biocomposite corkscrew ft.This was discovered during an rcr procedure on (b)(6) 2025.The case was not delayed, and additional anesthesia was not needed.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed.Based on the image of the ar-1927bcf-475 provided from the field, it was noted that the screw was damaged/warped.Consequently, arthrex was able to conclude a most likely cause.The most likely cause can be attributed to misaligned insertion, or prying/leveraging the screw during insertion.

Brand Name
BC, CORKSCREW FT, TRI-PLAY, 4.75MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21395241
Report Number1220246-2025-00510
Device Sequence Number20905950
Product Code MAI
UDI-Device Identifier00888867238541
UDI-Public(01)00888867238541(11)240417(17)280331(10)15235895
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K173788
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC, CORKSCREW FT, TRI-PLAY, 4.75MM
Device Catalogue NumberAR-1927BCF-475
Device Lot Number15235895
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown